Opuscula Math. 34, no. 4 (2014), 747-761
Existence of three solutions for perturbed nonlinear difference equations
Abstract. Using critical point theory, we study the existence of at least three solutions for perturbed nonlinear difference equations with discrete boundary-value condition depending on two positive parameters.
Keywords: nonlinear difference equations, discrete boundary value problem, three solutions, critical point theory, variational methods.
Mathematics Subject Classification: 39A05, 34B15.
- Received: 2013-10-20.
- Revised: 2013-12-20.
- Accepted: 2013-12-20.